DOI 10.1158/2326-6066.cir-13-0092
Severe cutaneous and neurologic toxicity in melanoma patients during vemurafenib administration following anti-PD-1 therapy.
Аннотация
Immune checkpoint inhibitors such as ipilimumab and targeted BRAF inhibitors have dramatically altered the landscape of melanoma therapeutics over the past few years. Agents targeting the programmed cell death-1/ligand (PD-1/PD-L1) axis are now being developed and appear to be highly active clinically with favorable toxicity profiles. We report two patients with BRAF V600E mutant melanoma who were treated with anti-PD-1 agents as first-line therapy without significant toxicity, followed by vemurafenib at disease progression. Both patients developed severe hypersensitivity drug eruptions with multi-organ injury early in their BRAF inhibitor treatment course. One patient subsequently developed acute inflammatory demyelinating polyneuropathy (AIDP) and the other developed anaphylaxis upon low-dose vemurafenib rechallenge. Further investigation of the immune response during combination or sequences of melanoma therapeutics is warranted. Furthermore, clinicians should maintain a high index of suspicion for these toxicities when vemurafenib is administered following an anti-PD-1 agent.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.